Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#320489] of Leslie Saper

Papers Published

  1. Saper, L; Stern, M, L(2)-cohomology of arithmetic varieties., Proceedings of the National Academy of Sciences of USA, vol. 84 no. 16 , pp. 5516-5519 [MR89g:32052], [doi]
    (last updated on 2017/12/18)

    Abstract:
    The L(2)-cohomology of arithmetic quotients of bounded symmetric domains is studied. We establish the conjecture of Zucker equating the L(2)-cohomology of these spaces to the intersection cohomology of their Baily-Borel compactifications.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320